Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Infinitesimal presentations of the Torelli groups
HTML articles powered by AMS MathViewer

by Richard Hain PDF
J. Amer. Math. Soc. 10 (1997), 597-651 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14G15, 57M99, 20F99
  • Retrieve articles in all journals with MSC (1991): 14G15, 57M99, 20F99
Additional Information
  • Richard Hain
  • Affiliation: Department of Mathematics, Duke University, Durham, North Carolina 27708-0320
  • MR Author ID: 79695
  • ORCID: 0000-0002-7009-6971
  • Email: hain@math.duke.edu
  • Received by editor(s): June 1, 1996
  • Received by editor(s) in revised form: February 3, 1997
  • Additional Notes: This work was supported in part by grants from the National Science Foundation.
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 597-651
  • MSC (1991): Primary 14G15, 57M99; Secondary 20F99
  • DOI: https://doi.org/10.1090/S0894-0347-97-00235-X
  • MathSciNet review: 1431828